Alert archive / New York / Flash Flood Warnings in 2018

Flash Flood Warning 25, NWS Binghamton, NY

August 8, 2018Delaware County, New York

NWS Binghamton, NY issued this flash flood warning at Aug 8, 2018, 6:27 PM EDT for Delaware County, New York. It was in force for 5 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2018, 6:27 PM EDT (22:27 UTC)
Expired
Aug 8, 2018, 11:30 PM EDT
In force
5 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

County Delaware County, NY

The radar

The Albany radar (KENX), 83 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 8:48 PM EDTFLASH FLOODHancock, NYSTREET FLOODING IN HANCOCK. WATER STARTING TO ENTER BUILDINGS.
Aug 8, 9:00 PM EDTFLASH FLOODHancock, NYNUMEROUS ROADWAYS ARE FLOODED IN THE VILLAGE OF HANCOCK. STREAMS ARE AT BANKFUL AND IN DANGER OF OVERFLOWING.
Aug 8, 9:13 PM EDTFLASH FLOODHancock, NYROUTE 268 AND COUNTY ROUTE 67 FLOODED AND CLOSED. WATER COMING OFF THE HILLSIDES.
Aug 8, 10:36 PM EDTFLASH FLOODHancock, NYEAST MAIN STREET FLOODED WITH 18 INCHES OF WATER. WATER FLOODING A FUNERAL HOME, CLINIC AND A HOUSE. MANY BASEMENTS FLOODED. THERE WERE ALSO SEVERAL ROADS FLOODED. ROUTE 17 BETWEEN HANCOCK AND DEPOSIT WAS CLOSED FOR A TIME BUT HAS NOW BEEN RE-OPENED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 141 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.5 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2018-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2018-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
623 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

662 
WGUS51 KBGM 082227
FFWBGM
NYC025-090130-
/O.NEW.KBGM.FF.W.0025.180808T2227Z-180809T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Binghamton NY
627 PM EDT WED AUG 8 2018

The National Weather Service in Binghamton has issued a

* Flash Flood Warning for...
  Southern Delaware County in central New York...

* Until 930 PM EDT.
  
* At 626 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Hourly rainfall rates of 1 to 2 
  inches have been reported, with additional heavy rainfall expected 
  through early evening. The combination of saturated soils and 
  complex terrain will exacerbate the flood threat. 

* Some locations that will experience flooding include...
  Roxbury, Andes, Hancock, Margaretville, Fleischmanns, Arkville,
  Fishs Eddy, Harvard, Downsville and Corbett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

&&

LAT...LON 4221 7453 4217 7446 4215 7453 4212 7456
      4185 7515 4187 7517 4186 7522 4186 7526
      4204 7530 4210 7507 4220 7485 4238 7451
      4235 7443

$$

MLJ
2 follow-up statements
966 
WGUS71 KBGM 090017
FFSBGM

Flash Flood Statement
National Weather Service Binghamton NY
817 PM EDT WED AUG 8 2018

NYC025-090130-
/O.CON.KBGM.FF.W.0025.000000T0000Z-180809T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Delaware NY-
817 PM EDT WED AUG 8 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR
SOUTHERN DELAWARE COUNTY...

At 815 PM EDT, Doppler radar indicated thunderstorms still producing 
heavy rain across the warned area. Showers and thunderstorms, some 
with torrential downpours, continue to track eastward across 
southern portions of the county. Estimated hourly rainfall rates of 
as much as 1 to 2 inches continue. Additional heavy rain is expected 
through at least 9 pm. 

Some locations that will experience flooding include...
Roxbury, Andes, Hancock, Margaretville, Fleischmanns, Arkville, Fishs
Eddy, Harvard, Downsville and Corbett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

&&

LAT...LON 4221 7453 4217 7446 4215 7453 4212 7456
      4185 7515 4187 7517 4186 7522 4186 7526
      4204 7530 4210 7507 4220 7485 4238 7451
      4235 7443

$$

MLJ
974 
WGUS51 KBGM 090118
FFWBGM
NYC025-090330-
/O.EXT.KBGM.FF.W.0025.000000T0000Z-180809T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Binghamton NY
918 PM EDT WED AUG 8 2018

The National Weather Service in Binghamton has extended the

* Flash Flood Warning for...
  Southern Delaware County in central New York...

* Until 1130 PM EDT.

* At 914 PM EDT, Doppler radar indicated thunderstorms still 
  producing heavy rain across the warned area. Flash flooding is 
  already occurring, with several flooded roadways reported. 
  Although rainfall intensity will slowly diminish late this 
  evening, ongoing flood problems will persist. 

* Some locations that will experience flooding include...
  Roxbury, Andes, Hancock, Margaretville, Fleischmanns, Arkville,
  Fishs Eddy, Harvard, Downsville and Corbett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Move to higher ground now. Act quickly to protect your life.

&&

LAT...LON 4221 7453 4217 7446 4215 7453 4212 7456
      4185 7515 4187 7517 4186 7522 4186 7526
      4204 7530 4210 7507 4220 7485 4238 7451
      4235 7443

$$

MLJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 3:30 PM EDT, 2 hours 57 minutes earlier.

Area forecast discussion, Aug 8, 3:30 PM EDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
330 PM EDT Wed Aug 8 2018

.SYNOPSIS...
A warm and humid airmass will combine with an upper level
disturbance and produce another round of showers and
thunderstorms into this evening. The showers and thunderstorms
could contain heavy downpours. Seasonable temperatures and less
humid air will follow this system through Friday.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
330 PM Update...
Numerous showers and scattered thunderstorms continue to
develop across much of the area late this afternoon. Moderate
amounts of instability (MLCAPE 1000-1500 J/KG, LIs -3 to -5),
ample moisture (sfc dewpoints 69-74F, PWATS 1.8-2") are
combining with marginal deep layer shear around 30 kts to
produce a few stronger t'storms around the region. Storms are
also producing very heavy rainfall, with impressive rates,
locally up to 2"/hr. SPC continues to have much of our CWA under
a marginal risk for severe t'storms, mainly for a gusty wind
threat. A flash-flood watch is now in effect for all our NY
counties, except Sullivan, through midnight to cover the
potential hydro issues. Otherwise, expect mostly cloudy skies
with highs 75-83 in Central NY, and 82-87 across NE PA.

Showers and isolated thunderstorms move off to the east and
decrease in coverage by late evening. Overnight, just a few
isolated showers around, with patchy fog expected. Lows dip down
into the mid to upper 60s.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
330 PM Update...

Other than some isolated morning showers over the eastern
portion of the area much of Thursday should be dry. Diurnally-
forced convection is depicted in the models in the Great Lakes
region, developing along the low level convergence of a weak
front and perhaps lake breezes. Moisture will be limited, and
there will not be much help for it aloft. Some of this upstream
convection will then attempt to carry into parts of Central New
York Thursday night, yet will have a tough time doing so since
it will be quite reliant on daytime instability.

The frontal zone will then press southeast Friday, with new diurnal
heating causing a few showers and thunderstorms from the Twin Tiers
southward. The 12z NAM seems to be an outlier, bring showers and
storms further north. Trended the forecast PoPs a bit south,
more in line with the latest GFS/ECMWF. Activity will tend to
diminish into Friday night with loss of heating, with the
periphery of surface high pressure also pressing in from the
north, bringing in drier air.

Upper level low is trending slower with the latest guidance,
therefore lowered PoPs across the area during the day Saturday.
It's now looking mainly dry across Central NY under partly
cloudy skies. Still left in slight chance to low end chance PoPs
for showers/t'storms across parts of NE PA and Sullivan County
NY as the southerly flow develops over this region...bringing
increase moisture.

Lows will be mainly 60-65 Thursday night followed by highs of upper
70s-lower 80s on Friday and Saturday. However, with models
trending more decidedly towards clearing/high pressure influence
Friday night, lows were adjusted down some more into the mid
50s-near 60 range from expected radiational cooling.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
330 PM Update...Upper level lows continues to trend a little
slower moving into our area during the extended period. Saturday
night now looks mostly dry, except a slight chance of showers
across NE PA. The latest operational guidance actually keeps
much of Sunday dry across our CWA, however, left in chance PoPs
to account for timing fluctuations and to lean closer to
ensemble consensus. On Monday, the upper low is progged to be
center over the eastern Ohio Valley region. The low become
neutral to even negatively tilted (as opposed to positively
tilted on Sunday). This will allow moisture to continue to
increase in a deep southerly flow. Continued with widespread
chance PoPs for showers/storms Monday afternoon, with a small
area of likely PoPs across the south/southwestern portion of our
area...closer to the low's circulation and deeper mid-level
moisture. Latest guidance is in excellent agreement that the
upper level low slowly drift east toward and over our area
Tuesday through Wednesday. Therefore, brought likely PoPs for
showers/storms to the Tuesday. With PWATS again surging to
around 1.8-1.9" will need to watch for possible heavy rainfall
again during this period. Temperatures remains rather steady
through the long term, with highs 76-83 and lows in the 60s each
day.

...Previous Discussion Below...

Models are in better big picture agreement, in allowing cut off
low initially digging into western Great Lakes- Midwest, to
open back up to a trough while getting absorbed/ejected into the
upper flow to move over our region. They still disagree on how
long it takes to do this. Regardless, a rather humid environment
is likely to materialize ahead of and along the trough which
will pick up some Gulf of Mexico moisture. Chances for showers
and thunderstorms will steadily increase over the weekend,
culminating in the greatest likelihood probably in the Monday-
Tuesday time period. This will need to be monitored for the
potential of locally heavy rainfall, but there are plenty of
days to sort the details out and of course the forecast could
still indeed change.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
18z update... Showers and thunderstorms will bring at least
occasional restrictions area-wide this afternoon and early
evening. Due to the moist, tropical nature of the air mass,
heavier showers/storms will likely drop visibilities into the
IFR-alternate required range.

After a brief period of mostly VFR later this evening,
developing stratus clouds/patchy fog overnight will bring
widespread IFR-fuel alternate restrictions.

Lower clouds should lift/scatter out later Thursday morning,
with VFR developing at that time.

Light surface winds (5 kt or less) through tonight, will turn
W-NW by midday Thursday at 8-10 kt.

Outlook...

Friday...Possible restrictions in showers/thunderstorms,
especially KELM, KBGM, and KAVP.

Saturday...Mainly VFR.

Sunday...Possible restrictions developing, as showers could move
back into the region.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...Flash Flood Watch until midnight EDT tonight for NYZ009-
     015>018-022>025-036-037-044>046-055>057.

&&

SYNOPSIS...MJM/RRM
NEAR TERM...MJM/RRM
SHORT TERM...MJM/MDP
LONG TERM...MJM/MDP
AVIATION...MLJ
Hazardous weather outlook, Aug 8, 3:36 PM EDT, 2 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
336 PM EDT Wed Aug 8 2018

NYZ062-PAZ038>040-043-044-047-048-072-091945-
Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-
Luzerne-Pike-Southern Wayne-
336 PM EDT Wed Aug 8 2018

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This Evening and Tonight.

Showers and scattered thunderstorms will occur across the region
into the evening hours. Heavy rainfall is occurring in the showers
and thunderstorms which could lead to localized flooding. A few of
these thunderstorms could be also be severe with strong winds possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

An upper level low pressure system is forecast to move through the
area early next week. As this system crosses the area showers and
thunderstorms may produce heavy rainfall. Be sure to check the latest
forecast updates on this potential.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NYZ009-015>018-022>025-036-037-044>046-055>057-091945-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango-
Otsego-Tioga-Broome-Delaware-
336 PM EDT Wed Aug 8 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This Evening and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Showers and scattered thunderstorms will occur across the region
into the evening hours. Heavy rainfall is occurring in the showers
and thunderstorms which could lead to localized flooding. A few of
these thunderstorms could be also be severe with strong winds possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

An upper level low pressure system is forecast to move through the
area early next week. As this system crosses the area showers and
thunderstorms may produce heavy rainfall. Be sure to check the latest
forecast updates on this potential.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Aug 8, 12:41 PM EDT, 5 hours 46 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1241 PM EDT WED AUG 8 2018

NYZ016>018-081745-
Onondaga NY-Southern Cayuga NY-Seneca NY-
1241 PM EDT WED AUG 8 2018

...STRONG THUNDERSTORM WILL AFFECT...NORTHWESTERN SENECA...
NORTHWESTERN CAYUGA AND SOUTHWESTERN ONONDAGA COUNTIES UNTIL 145 PM
EDT...

At 1241 PM EDT, Doppler radar was tracking a strong thunderstorm near
Phelps, or 7 miles northwest of Waterloo, moving east at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Waterloo around 1255 PM EDT.
  Seneca Falls and Lehigh Vallley Junction around 105 PM EDT.
  Montezuma and Cayuga around 115 PM EDT.
  Union Springs around 120 PM EDT.
  Auburn and Throopsville around 130 PM EDT.
  Fleming around 135 PM EDT.
  Sennett and Melrose Park around 140 PM EDT.
  Skaneateles and Jordan around 145 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4282 7639 4288 7696 4301 7697 4302 7678
      4303 7650 4309 7650 4309 7637
TIME...MOT...LOC 1641Z 272DEG 19KT 4298 7696

MLJ
Special weather statement, Aug 8, 1:39 PM EDT, 4 hours 48 minutes before
Special Weather Statement
National Weather Service Binghamton NY
139 PM EDT WED AUG 8 2018

NYZ016-017-023-025-081830-
Southern Cayuga NY-Seneca NY-Schuyler NY-Tompkins NY-
139 PM EDT WED AUG 8 2018

...STRONG THUNDERSTORMS WILL AFFECT...SOUTHERN SENECA...
NORTHEASTERN SCHUYLER...SOUTHERN CAYUGA AND TOMPKINS COUNTIES UNTIL
230 PM EDT...

At 137 PM EDT, Doppler radar was tracking a strong thunderstorms
near Townsendville, or 10 miles east of Dundee, moving east at 35
mph.

Brief gusty winds will be possible with these storms.

Locations impacted include...
Ithaca, Hector, Cayuga Heights, Lansing, Enfield, Groton, Covert,
Locke, Genoa and Dryden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4253 7690 4265 7689 4273 7627 4241 7626
      4242 7690 4246 7690 4247 7689 4248 7690
TIME...MOT...LOC 1737Z 264DEG 29KT 4257 7679

MLJ
Special weather statement, Aug 8, 2:41 PM EDT, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Binghamton NY
241 PM EDT WED AUG 8 2018

NYZ025-044-045-055-056-081930-
Chenango NY-Cortland NY-Tioga NY-Broome NY-Tompkins NY-
241 PM EDT WED AUG 8 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...NORTHERN
BROOME...CORTLAND...NORTHEASTERN TIOGA...SOUTHERN TOMPKINS AND
CHENANGO COUNTIES UNTIL 330 PM EDT...

At 240 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Truxton to near Virgil to near Besemer to
near Alpine. Movement was east at around 20 mph.

Brief gusty winds will be possible with these storms.

Locations impacted include...
Ithaca, Cortland, Norwich, Newfield, Danby, Caroline, Virgil, Dryden,
Plymouth and North Norwich.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4267 7533 4264 7532 4259 7533 4247 7551
      4237 7573 4227 7618 4231 7669 4237 7669
      4241 7655 4251 7633 4272 7602 4273 7530
TIME...MOT...LOC 1840Z 272DEG 24KT 4267 7601 4251 7624 4241 7646 4235
7672

MLJ
Special weather statement, Aug 8, 4:46 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Binghamton NY
446 PM EDT WED AUG 8 2018

NYZ056-057-082145-
Broome NY-Delaware NY-
446 PM EDT WED AUG 8 2018

...STRONG THUNDERSTORM WILL AFFECT...EAST CENTRAL BROOME AND CENTRAL
DELAWARE COUNTIES UNTIL 545 PM EDT...

At 445 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sanford, or 7 miles north of Deposit, moving east at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Walton around 520 PM EDT.
  Colchester around 525 PM EDT.
  Downsville and Corbett around 535 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4217 7447 4202 7477 4208 7550 4220 7549
      4220 7542 4226 7541 4225 7450 4220 7453
TIME...MOT...LOC 2045Z 275DEG 23KT 4217 7543

MLJ
Local storm report, Aug 8, 5:50 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
550 PM EDT WED AUG 08 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     FLOOD            KIRKWOOD                42.03N  75.78W
08/08/2018                   BROOME             NY   911 CALL CENTER

            WATER OVER THE ROADWAY ON ROUTE 11.

&&

HLC/CJH
Local storm report, Aug 8, 6:07 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
607 PM EDT WED AUG 08 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HEAVY RAIN       CREST VIEW HEIGHTS      42.07N  76.12W
08/08/2018  M1.23 INCH       TIOGA              NY   COCORAHS

            45 MINUTE TOTAL.

&&

HLC/CJH

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:34 PM EDTSpecial Weather StatementBGMBroome41 min
Aug 7, 8:37 PM EDTSpecial Weather StatementBGMTioga38 min
Aug 7, 9:00 PM EDTSpecial Weather StatementBGMTioga45 min
Aug 7, 9:34 PM EDTSpecial Weather StatementBGMBroome41 min
Aug 7, 10:15 PM EDTSpecial Weather StatementBGMBroome60 min
Aug 7, 10:39 PM EDTSpecial Weather StatementBGMChenango36 min
Aug 8, 12:09 PM EDTFlash Flood WatchBGMBroome, Cayuga, Chemung, Chenango, Cortland, Delaware and 10 more12 hr
Aug 8, 12:14 PM EDTAreal Flood AdvisoryBGMBroome, Chenango, Delaware, Otsego3 hr
Aug 8, 12:41 PM EDTSpecial Weather StatementBGMCayuga64 min
Aug 8, 12:55 PM EDTAreal Flood AdvisoryBGMSullivan2 hr
Aug 8, 1:33 PM EDTAreal Flood AdvisoryBGMCayuga, Onondaga71 min
Aug 8, 1:39 PM EDTSpecial Weather StatementBGMTompkins51 min
Aug 8, 2:41 PM EDTSpecial Weather StatementBGMChenango, Cortland49 min
Aug 8, 4:33 PM EDTAreal Flood AdvisoryBGMSteuben117 min
Aug 8, 4:46 PM EDTSpecial Weather StatementBGMDelaware59 min
Aug 8, 4:57 PM EDTAreal Flood AdvisoryBGMBroome, Delaware, Tioga2 hr
Aug 8, 5:34 PM EDTAreal Flood AdvisoryBGMChemung, Schuyler, Steuben116 min
Aug 8, 5:57 PM EDTAreal Flood AdvisoryBGMDelaware2 hr
Aug 8, 6:15 PM EDTAreal Flood AdvisoryBGMBroome, Chemung, Cortland, Schuyler, Tioga, Tompkins2 hr
Aug 8, 6:20 PM EDTFlash Flood WarningBGMBroome5 hr
Aug 8, 6:58 PM EDTFlash Flood WarningBGMBroome, Tioga5 hr
Aug 8, 7:04 PM EDTFlash Flood WarningBGMDelaware4 hr
Aug 8, 7:19 PM EDTAreal Flood AdvisoryBGMMadison, Onondaga116 min

Nearby

Flash Flood Warnings in New York, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.